# SDR DALA1138430627

- Difficulty date: May 13, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lifter
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR FWD AND AFT GIRT BAR LIFTER GOUGED AND CORRODED.  REPLACED LIFTERS AT SAA ON N/R CARD 194541.
